U.S. doctors online nowAsk doctors free
CA
A 20-year-old female asked:

could clear watery stool and vometing be a side effect from taking sulfatrim?

1 doctor answer2 doctors weighed in
Dr. Patricia Allamon
Family Medicine 17 years experience
Sulfa trim : diarrhea can be a side effect. Sulfatrim is often used to treat diarrhea infections. But if you are taking it for another issue, and you are now having diarrhea, pls alert your dr. If you were already having the diarrhea before, then it is the infection, not the diarrhea.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Nov 12, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.